Home | Links | Contact Us | About Us | Bookmark
Medical Forum Search :
 
   Homepage      News      Health Topics     Health Directories      Medical Forum      Dictionary  
Health Forum    First Aid
Health Discussion Forum

 What do you do about your feet that wont stop itching.?
...


 IS it ok to cry with your contact lenses on?
i just need to know whether it'll get stuck in or sth.....or whether it'll get washed off with the tears.....just taking a precaution...plz do help me out!!!SOS!...


 How can i remove the ring from my finger as its very tight and i tried all techniques?
...


 Is it true you can't wick if you wear contact lenses?
...


 Flax seed oil and olive oil?
hi everyone, can i use flax seed oil (since it has alot of omega 3, 9 and 6) and olive oil to replace eating salmon and tuna? i am asking this cause i do not want to have the mercury associated with ...


 My son was stung in the foot by a bee a day ago. Overnight it swelled like crazy. Is this common?
...


 How do I get a tiny piece of glass out of my foot?
I've tryed tweezers and i've had my foot in a bowl of luke-warm salt water for about 30 minutes.

It's agonising to walk on! Please help!!...


 HELP PLEASE I'm begging you!!!?
I got a piece of glass in my hand-I'm pretty sure. I got glass from a candle in my hand a few months ago and recently it started hurting and there is a tender pink spot on my hand and a little ...


 My tongue is bleeding?
How do i get it to stop?...


 What should I do... I think I have pink eye...should I go to my dactor or the eye doctor?
My symtoms are eye lid is puffy and is painfull all around eye area, does anyone know what I should do?...it ...


 I appear to have got my hand stuck in my bottom?
I was just fisting myself, any tips for getting it out? ive got an essay to write and i dont want to do it one handed standing up!...


 Serious question? On your tongue there are all these little taste buds,?
I have a small area that is swollen an irritated. It's been that way for several days, nothing I do seems to help. Any suggestions to make it go away?...


 I am diabetic and can not stop eating sweets?
I am a diebetic and can not stop eating sugar. I drink 2L coke every morning and 2L coke late night. I just can't stop eating sweets and cakes and alot of syrup. What is causing me to crave so ...


 R there any home remedies for boils, the one on my leg is killing me!?
...


 What is the best thing to take over the counter for a cold?
...


 What the heck!?
i was at a track meet just got done running then all the sudden my leg started shaking/vibrating. my foot wasn't falling asleep either. any ideas?...


 What will happen if you tear a mole off your body?
...


 Does salt help clean minor cuts and wounds?
...


 Help! I have major heel pain!?
It seems to have happened over night. Went to see Taking Back Sunday on Tuesday night - stood entire concert. Got up next day, excruitiating pain in heel! Guess it's "plantar fasitis" ...


 How can it be that EVERYONE's normal temperature is 98.6 degrees Fahrenheit?
Everyone is different: Different height and weight. Different amounts of fat and muscle. Different levels of just about everything in our blood. We all have different lifestyles, different diets ...



Heavy Sigh
How do I stop nausea from Vicodin?
I was prescribed Vicodin for pain and it makes me so nauseous that I keep throwing it up. I've heard it's a common problem with this class of pain killers. Anyone have any tips or tricks? I'm in enough pain already without having to vomit every 10 minutes.
                     




Anarchysparky
Rating
I was prescribed Vicodin after my gallbladder surgery and within 2 days, I had to stop taking it. I was so nauseaous and dizzy, I couldn't stand it anymore. I ended up talking to my mother later in the week and she told me my older brother had the same reaction to Vicodin and that the doctor told him it was an allergic reaction. I'm not saying it is for you, just another perspective. If it's really bothering you, though, just call up your doctor and have him prescribe something else for your pain. Good luck and get well soon.


Penny P
Rating
You have a sensitivity to this med, so stop taking it. Call your doctor and get a different pain med. This is a side affect that alot of people have, and it wont get better if you take it with food etc.


nougie2003
I'm currently on Vicodin after having hand surgery. Try taking it with a snack. I always use crackers and that usually helps with the side effects of it. Good Luck!


fmxkrazyone
Totally take it with food. I took it on an empty stomach and was puking forever. But taking it on a full stomach is a different story. It really does work. If it doesn't help you, then you need to call your doctor and get a new prescription.


bigmax51
Rating
Are you taking it on an empty stomach or without food? A lot of painkillers cause huge amounts of nausea or even vomiting if you do not take them while eating something. If that's the case, eat a slice of bread or soup when you take it.


BennBJBear
Rating
Check for allergic reaction symptoms first (could be other signs such as hives perhaps). It may also be too heavy a dose. After checking with your Doc, make sure you have something in your stomach, try half a pill then take the other half about an hour later. The other option, but check with your Doc or pharmacist first, is to take some gravel about half an hour before the Vicodin.


sarahnoir
Rating
Eat something with it...and try taking ginger pills. You can get them at any supplement store and they work great for nausea.


allgoodwithgod
Call your doctor. I had a root canal and the meds the doctor gave me for pain made me throw up. I called and told them. He called in something different.

I'm some pain killers now for a bladder condition I have. They just make me feel a little sick, but at times I'll take a dose of Pepto after I take the pain pill and that helps.

Make sure you have something on your stomach too before you take the pill. Try to space out the pills too. I have noticed if I take them like every 4hrs like it says I feel sick. But if I take one every 6hrs I don't feel as bad. Lay down. The more you move the more sick you may feel.

Also my sister in law was on pain meds for awhile and she said her doctor gave her something for the nausea. That may be an option for you too.

Good luck. I've been there. I hurt my ankle really bad one year and the nausea was so bad my whole family missed Thanksgiving dinner at my inlaws because I was throwing up so bad! I felt awful about that too.


suzannewpeck
Rating
Pain killers and vitamins- always take with food. Most medicines, but check the bottle, are usually made to be taken with something in your stomach and a full glass of water. Make sure to also have many very small sips of water when you are vomiting- and I do mean very small sips. After a certain point, you may become way too dehydrated and keep throwing up, decrease your immune system's ability to fight infection, decrease your blood pressure, pass out, or raise your body temperature. So, in simple terms, make sure to stay hydrated.
Also a little home remedy of mine: crackers like saltines and sips of ginger ale will also help calm your tummy- trust me it works!


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Archive: Forum -Forum1 - Links - 1 - 2
HealthExpertAdvice does not provide medical advice, diagnosis or treatment. 0.044
Copyright (c) 2014 HealthExpertAdvice Tuesday, September 23, 2014
Terms of use - Privacy Policy